# SDR N6WA201910302802

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 27,361 hours, 18,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY STRUCTURE HAS CORROSION JUST AFT OF LWR AVIONICS BAY DOOR. BLINDED CORROSION, PRIMED AND PAINT IAW CRJ 700 SRM 53-22-55
